# SDR REXA2014021100190

- Difficulty date: February 11, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 15,703 hours, 10,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Installed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED AFT OVERWING EMERGENCY LIGHT ON BOTH SIDES ILLUMINATED WITH EMERGENCY SWITCH IN THE OFF POSITION.  R & R BATTERY CHARGER IN PS38 LOCATION IAW AMM CH 33-51-17.  PN ON & OFF 11-0049, SN OFF 22350 & SN ON 23214.  OPERATIONS CHECKED GOOD.
